# SDR IPXA2024070833150

- Difficulty date: June 6, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Part number: UP5710241
- Condition: Cracked
- Location: Fr 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN TOP HOLE ON FR40 LH UPPER TENSION. INSTALLED NEW BUSHINGS (3EA) IN TOP HOLE ON FR40 L/H UPPER TENSION IAW A300-600 SRM 51-40-49-0001.
